# SDR AALA202411057408

- Difficulty date: November 4, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N987AM
- Make and model: Airbus A321-231
- Aircraft serial: 7079
- Aircraft time: 24,574 hours, 9,824 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: RSS303AE
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT THE LIFE VEST KIT WAS MISSING 5 UNIVERSAL LIFE VESTS AT THE 2L OVERHEAD BIN. MAINTENANCE REPLACED THE LIFE VEST KIT.
